Bother cheesy discharge, what to do?

Question:

Hello. Abundant cheesy discharge. RAID (a lot) on the genitals. Itching. Saw the fluconazole is not helping. What to do?

Answer:

Svetlana, Hello! Whitish or yellowish vaginal discharge cheesy texture are one of the main signs of yeast infection of the genitals in women. Our advice is to rather seek help of a gynecologist, who will prescribe you the tests, other examinations, allowing to make a specific diagnosis, to identify the exact cause of the disease, to choose the most effective drugs for individual therapy.

Also symptoms of yeast infection include severe itching, burning when urinating, swelling, hyperemia of the genitalia. For the treatment of the initial stage are assigned to anti-fungal medications of local action. These include ointments, creams, vaginal suppositories. For example, Pimafucin, Terzian, Livarol, Miramistin, Clotrimazole. To enhance the effect, the gynecologist may prescribe antifungal drugs for systemic effects. This capsules and tablets. The most popular, effective for thrush are fluconazole, Diflucan, Pimafucin, Flucostat. Do not recommend self-medicate, it is better to consult the gynecologist, follow all further instructions for treatment, prevention of thrush.

READ  Does not pass a yeast infection: what to do?

MAXCACHE: 0.47MB/0.00074 sec